|Allergic Reaction to Rebetrol
Apr 14, 2003
Dr. Dieterich, I started treatment in Oct. for Hep C, at the time I was taking 6 pills of rebetrol a day for the first 2 months however after a severe rash I was taken off of the pills and have only been doing the shots once aweek since. Now almost 4 months later my viral load has increased along with my alt, so now I am going back on the rebetrol this time only 4 pills a day. I have been trying to find a dermatoligist that is familar with this side effect and haven't had any luck. Can you suggest something for a skin rash.
Response from Dr. Dieterich
I actually would not do it that way. If you still have virus after 4 months then I would stop altogether, give you some time off and then restart in a few months. We use antihistamines like zyrtec and steroid creams like elocon for the ribavirin rash and have even used oral prednisone in the worst cases. It usually works. Good luck! DTD
sex with hep B carrier
Can 2 people with Hep B kiss?
- Hole In Condom Do I Need To Get Tested For HIV
- How Long Do I Wait To Get Tested After Sex With Hooker?
- How Long Do I Wait To Get Tested After Sex With Stripper Condom Broke?
- Probability Of Getting HIV From Rimming
- Touching Used Condom Scared I Have HIV
- Could Diarrhea Be A Sign Of Primary HIV Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.